# SDR 96ZZZX218

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Engine: Pwa JT9D7R4D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7733333
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LAX - FLT 8595 - DURING CRUISE, SHUT DOWN NR 2 ENGINE, SN 4626, DUE TO SURGING.  REMOVED AND REPLACED RT ENGINE BLEED CONTROL VALVE, MFG PN 773333-3.  PERFORMED BORESCOPE INSPECTION OF 5TH, 6TH, 8TH, AND 14TH COMPRESSOR STAGES AND 1ST, 2ND, AND 3RD TURBINE STAGES.  NO DISCREPANCIES FOUND.  OPERATIONAL CHECK NORMAL.  ENGINE TOTAL TIME:  34,097 HOURS; 8,432 CYCLES.  CHECK C-4C - 10-25-95 - LAX.
